# SDR ASOA201805277094

- Difficulty date: May 27, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 38,159 hours, 29,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND A CRACK IN THE REAR FUSELAGE SKIN AT FRAME 75 AND STRINGER 2R. MAINTENANCE CUTOUT A 2" BY 2" SECTION OF SKIN AND INSTALLED A FILLER AND DOUBLER IAW SRM 51-31-01. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
